# SDR UIEA2020042200811

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,790 hours, 19,334 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 360F
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE.  REMOVED AND REPLACED THE RT ENG UPPER AFT FIRE DETECTOR ASSY. OPS TESTED GOOD IAW AMM 26-11-02-024/424.
